# SDR CALA2011082900559

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 41,992 hours, 13,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3086301
- Part serial: B3F422
- Condition: Defective
- Location: L1 Door
- Part time: 26,397 hours, 8,547 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE NOT PROPERLY ARMED AT DOOR 1L CAUSING THE LANYARD TO BE EXPOSED REMOVE AND REPLACE SLIDE ASSY PER AMM TASK 25-66-01-000-400- 801 END ROTABLE PARTS CHANGE WAS INDICATED - TT # 1481981 SN OFF 03422 SLIDE, B737NG,   OFF 29-2561-9-0003 3422 ON 29-2561-9-0003 3240.
